# SDR CA030123011

- Difficulty date: January 22, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 32,560 hours
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF20216526
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR DEPARTURE , F/O'S WINDSCREEN 'A' PANEL HAD MULTIPLE CRACKS . (AIRPORT TEMPERATURE BELOW 0 DEG C) INSPECTION FOUND OUTER GLASS PLY SHATTERED , CENTER STRUCTURAL PLYS AND INNNER GLASS PLY NOT EFFECTED. WINDSHIELD REPLACED AND AIRCRAFT RETURNED TO SERVICE.
